# SDR SCNA20201116258

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Mop Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R1 DOOR INNER CHORD (MOP SILL) BS 312-344 RBL 55 WL 208.  CORROSION ON R1 DOOR INNER CHORD FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-15-1A-2 DETAIL D.  REMOVED AND REPLACED CHORD PO 805015, IAW SRM 51-40-02-0G-0 BOEING DWG 141A8310 REV D.
